BARD ACCESS SYSTEMS POWERPICC PROVENA CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
Thrombosis (2100)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
The facility reported a dvt trend with provena picc lines, product code s1385108d.It was stated the dvt requires change in course of treatment.No other information was provided.This report addresses the first of three devices.